Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

A Block Chaotic and Asynchronous Algorithm for Consistent Systems with Incomplete Data

A Block Chaotic and Asynchronous Algorithm for Consistent Systems with Incomplete Data

Year:    1993

Author:    Yang-Feng Su

Journal of Computational Mathematics, Vol. 11 (1993), Iss. 2 : pp. 154–161

Abstract

In this paper, we generalize the paracontracting matrices to pseudocontracting matrices. The convergence of (parallel) iteration xi=Pji,xi1xi1 and xi+ri=αjixi+ri1+(1αji)Pji,xixi where Pji,xi,j=1,,n, are paracontracting and/or pseudocontracting matrices is analyzed. These iterations can also be applied to solve consistent systems with incomplete data.  

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1993-JCM-9313

Journal of Computational Mathematics, Vol. 11 (1993), Iss. 2 : pp. 154–161

Published online:    1993-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords:   

Author Details

Yang-Feng Su Email